Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Universal regressive isols


Author: Joseph Barback
Journal: Proc. Amer. Math. Soc. 36 (1972), 549-551
MSC: Primary 02F40
MathSciNet review: 0313038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. Ellentuck introduced universal isols in Math. Z. 98 (1967), 1-8, to show how counterexamples in the arithmetic of the isols may be obtained in a uniform manner. Also Ellentuck was the first to prove, in unpublished notes, that there will be regressive isols that are universal. The present paper contains a relatively short proof that every infinite multiple-free regressive isol will be universal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F40

Retrieve articles in all journals with MSC: 02F40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0313038-2
PII: S 0002-9939(1972)0313038-2
Keywords: Universal isol, regressive isol, multiple-free isol
Article copyright: © Copyright 1972 American Mathematical Society